MathSciNet Relay Station
MathSciNet bibliographic data
MR1142904 14A99 (12D05 12Y05 13P05)
Jouanolou, J.-P. Le formalisme du résultant. (French) [The formalism of the resultant] Adv. Math. 90 (1991), no. 2, 117–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement